# SDR CHQA0000429

- Difficulty date: November 18, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N371
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 5,255 hours, 4,914 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Controller
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DCA AT 8000 MSL RECEIVED THE PITCH TRIM 1-2 INOP ON THE EICAS.  MAIN AND BACKUP TRIP CONFIRMED INOP BY TRIM SWITCHES.  COMPLETED EMERGENCY CHECKLIST AND EMERGENCY WAS DECLARED INTO IAD.  EMERGENCY EQUIPMENT WAS STANDING BY AND MADE UNEVENTFUL LANDING.  NO FURTHER INFO AT THIS TIME.  MAINTENANCE INVESTIGATED THE PROBLEM AND RESET PITCH TRIM SYSTEM 1 & 2 AND OPERATIONAL CHECK WAS SATIFACTORY PER AMM 27-40-00.
